Communications in Mathematical Physics

, Volume 254, Issue 2, pp 367–400

Nonabelian Bundle Gerbes, Their Differential Geometry and Gauge Theory

Article

DOI: 10.1007/s00220-004-1220-6

Cite this article as:
Aschieri, P., Cantini, L. & Jurčo, B. Commun. Math. Phys. (2005) 254: 367. doi:10.1007/s00220-004-1220-6

Abstract

Bundle gerbes are a higher version of line bundles, we present nonabelian bundle gerbes as a higher version of principal bundles. Connection, curving, curvature and gauge transformations are studied both in a global coordinate independent formalism and in local coordinates. These are the gauge fields needed for the construction of Yang-Mills theories with 2-form gauge potential.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  • Paolo Aschieri
    • 1
    • 2
    • 3
  • Luigi Cantini
    • 4
    • 5
  • Branislav Jurčo
    • 2
    • 3
  1. 1.Dipartimento di Scienze e Tecnologie AvanzateUniversitá del Piemonte Orientale, and INFNAlessandriaItaly
  2. 2.Max-Planck-Institut für PhysikMünchenGermany
  3. 3.Sektion PhysikUniversität MünchenMünchenGermany
  4. 4.Scuola Normale Superiore & INFN sezione di Pisa, PisaItaly
  5. 5.Department of PhysicsQueen Mary, University of LondonLondonUK

Personalised recommendations